English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonmonotonic constitutive laws and the formation of shear- banded flows

Spenley, N. A., Yuan, X. F., & Cates, M. E. (1996). Nonmonotonic constitutive laws and the formation of shear- banded flows. Journal de Physique II, 6(4), 551-571. doi:10.1051/jp2:1996197.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-734D-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-9CA4-6
Genre: Journal Article

Files

show Files
hide Files
:
366575.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
366575.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Spenley, N. A.1, Author              
Yuan, X. F.1, Author
Cates, M. E., Author
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1996
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 366575
ISI: A1996UC23300009
DOI: 10.1051/jp2:1996197
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Physique II
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : Les Editions de physique
Pages: - Volume / Issue: 6 (4) Sequence Number: - Start / End Page: 551 - 571 Identifier: ISSN: 1155-4312
CoNE: https://pure.mpg.de/cone/journals/resource/1155-4312